| Model Number |
BF-1T180 |
| Medical Device Problem Codes |
Degraded (1153); Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device evaluation, the bronchovideoscope exhibited the connecting tube had the coating peeling and the distal end had a burned.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure, environmental temperature and degradation problems identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.